RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 2  


Research Papers
On convolution equations with restrictions on supports
A. Borichev
1
Characterization of cyclotomic schemes and normal Schur rings over a cyclic group
S. A. Evdokimov, I. N. Ponomarenko
11
The complex shade of a real space and its applications
T. Ekholm
56
Toeplitz operators on weighted Hardy spaces
J. Esterle
92
On BMO-regular lattices of measurable functions
S. V. Kislyakov
117
Strip integral representations and Laurent expansions for solutions of Cauchy–Riemann systems
H. Renelt
136
Absolute continuity of the spectrum of the magnetic Schrödinger operator with a metric in a two-dimensional periodic waveguide
T. A. Suslina, R. G. Shterenberg
159

Book Reviews
Н. Hedenmalm, B. Korenblum, K. Zhu, Theory of Bergman spaces
S. M. Shimorin
207

Easy Reading for a Professional
The geometric Kannan–Lovász–Simonovits lemma, dimension-free estimates for volumes of sublevel sets of polynomials, and distribution of zeros of random analytic functions
F. Nazarov, M. Sodin, A. Vol'berg
214

Erratum: P. Koosis. Estimating polynomials and entire functions by using their logarithmic sums over complex sequences (v. 13 (2001), no. 5, 69–109)
235
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019